# SDR 96ZZZX5417

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N163AV
- Make and model: Amd FALCON10
- Aircraft serial: 163
- System (JASC): 2720 · Rudder Control System
- Part: Line
- Part number: F10A755401
- Condition: Pin Hole
- Location: V Stab Rud Servo
- Part time: 5,033 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON LANDING, THE FLT CREW NOTICED HYD FLUID IN THE AREA OF THE VERT STAB. INVEST REVEALED THE RUD SERVO HYD RETURN LINE HAD BEEN CHAFED BY THE BRAIDED STEEL RUD SERVO LINE PN 000AE90-4-0232 WHERE A PIN HOLE HAD DEVELOPED.  LINE WAS REPLACED AND PROTECTED WITH A STRIP OF 'SPIRAL WRAP', ALSO, THE FLEX LINE WAS FOUND TO HAVE A SLIGHT TWIST FROM INSTALLATION WHICH ALLOWED THE LINE TO RUB HARD IN CERTAIN RUD POSITIONS, THIS DEFECT WAS FIXED.  THE PIN HOLE DEVELOPED IN AN AREA NOT ACCESSIBLE TO VISUAL INSP EVEN WITH THE LEAD EDGE OF THE V STAB ACCESS PANEL REMOVED.  REF ALSO  FALCON 10 IPC 27-23-05 PG 1-0, ITEMS 144 AND 140.
